# SDR 2002FA0000859

- Difficulty date: July 13, 2002
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N2664T
- Make and model: Cessna 414A
- Aircraft serial: 414A0623
- Engine: Cont TSIO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 99101397
- Condition: Contaminated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT NOSE GEAR COLLAPED.  INVESTIGATION INDICATED ACTUATOR CONTAMINATED BY WATER.  CHEVRON SEALS WORN, AND DOWN LOCK SWITCH DETERIORATED.  SUSPECT ACTUATOR FROZE IN FLIGHT FROM COLD TEMPERATURES.  ACTUATOR OVERHAULED.  NO FURTHER PROBLEM.
